See Alike in...

Alike App

Browser

cheroky

646d

I can't seem to do this anymore my depression is just getting worse and worse what do I do now

Top reply
    • Stigmatico

      646d

      @Oboeplaya94 for me I was in a psych ward but it was only for 4 days.

    • JingleP

      646d

      I’m sorry if this doesn’t help but I really want to tell you it’s ok, don’t freak out! Just take it moment by moment and look for help. It always feels like the end of the world but there’s always still space for you to make it. Try to do little things to take care of yourself. Keep talking to therapists or providers, whoever you have.

    • Oboeplaya94

      646d

      Or else focusing on those healthy habits, and taking meds everyday as directed, and letting your doc know what’s going on how your mood is and I’d even write it down.

    • Oboeplaya94

      646d

      An inpatient program would help get the right meds and resources to you quicker but then that means being in that kind of environment for at least 30 days

      • Stigmatico

        646d

        @Oboeplaya94 for me I was in a psych ward but it was only for 4 days.

    • Zbug00

      646d

      I’m in that same boat. I’m miserable. I’m just trying to take it easy on myself and focus on my meds and eating

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion